Osaka Journal of Mathematics

Asymptotic property of eigenfunction of the Laplacian at the boundary

Shin Ozawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 2 (1993), 303-314.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784361

Mathematical Reviews number (MathSciNet)
MR1233512

Zentralblatt MATH identifier
0808.35090

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 47G30: Pseudodifferential operators [See also 35Sxx, 58Jxx]

Citation

Ozawa, Shin. Asymptotic property of eigenfunction of the Laplacian at the boundary. Osaka J. Math. 30 (1993), no. 2, 303--314. https://projecteuclid.org/euclid.ojm/1200784361


Export citation